# SDR IU62001F00010

- Difficulty date: June 14, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401611565
- Condition: Eroded
- Location: Feel Control
- Component: Feel Control, Moog
- Component part number: 401602715R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALING SURFACE OF ELBOW HOUSING HAS EROSION AND PITTING.  DISSIMILAR METAL CORROSION.  MADE FROM MAGNESIUM.
